# SDR USAA20100928BA052

- Difficulty date: September 26, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CHECK DOOR PRESSURE ANNUNCIATION ON THE FORWARD CIDS PANEL BY L1 FOR DOOR L2.  DOOR ARMING WAS GOOD ON THE PILOT'S PANEL.  SERVICED THE L2 DOOR ASSIST BOTTLE.
